Programme

Day One Programme

11:30 Registration opens
11:30 - 12:00
VIP non-member event
Jason Davenport MCIPP MIoD, CEO, CIPP
12:00 - 13:30 Lunch and networking

13:30 - 13:50

20 mins

Welcome from the CIPP
Jason Davenport MCIPP MIoD, CEO, CIPP
13:50 - 13:55 Keynote sponsor's welcome

13:55 - 14:25

30 mins

Plenary one - keynote speaker
Mel Charles, director of automatic enrolment at the UK pension regulator, The Pensions Regulator
14:25 - 14:30 Welcome from main sponsors
14:30 - 15:00 Refreshments and networking with exhibitors

15:00 - 15:45

45 mins

STREAM ONE

Workshop 01

Payroll Leaders' Summit

Coping with the complexity crisis | How technology transformation can help you manage growing leadership expectations and increasing compliance challenges
Jeremy Levene, VP Growth Marketing EMEA, Dayforce 

Workshop 02

Payroll and Pension Expertise

Public sector pension schemes for payroll professionals
Jim Woodlingfield ChMCIPP, deputy head service delivery, Surrey County Council and Beth Evans, customer relationship team manager, Surrey County Council

Workshop 03

Payroll Service Provider

Demonstrating the value of strategic pricing for payroll services in accountancy firms
Karen Thomson MSc ChFCIPPdip FHEA, UK payroll director, Anderson Anderson & Brown LLP, Rory Sweeney, senior director, Simon-Kucher & Partners, and James Gething, senior manager, Simon-Kucher & Partners

Workshop 04

Personal and Career Development

Who is that wearing my clothes and doing my role?
Dr Sue Smith EdD MA BEd FHEA FCMI Cmgr Assoc CIPD ACIPP, education director, CIPP
15:45 - 15:50 Comfort break

15:50 - 16:35

45 mins

STREAM TWO

Workshop 05

Payroll Leaders' Summit

Apprenticeship panel  
Mark Bremner, CEO, MBKB, Gemma Mullis MCIPPdip, EPA manager, IPP Education, Ian Walters MSc ChFCIPP FHEA, Polly Sinclair MSc FCIPPdip MSET, programme tutor, West Suffolk College 

Workshop 06

Payroll and Pension Expertise

National minimum wage – it’s not just about paying the hourly rate
Benjamin May MCIPPdip, senior manager – payroll compliance, ADP 

Workshop 07

Payroll Service Provider

Mitigating risks  
Maria Mason MCIPPdip, national payroll partner, BDO LLP 

Workshop 08

Personal and Career Development

Reward – the start of a professional career  
Hazel Tritschler MCIPP, head of people and OD operations and reward, University of Manchester
16:35 - 16:40 Comfort break
16:40 - 16:45 Welcome

16:45 - 17:25

40 mins

Plenary two  - CIPP policy team update

17:25 - 17:30
Day one conference close  
Clare Warrington MSc FCIPPdip AFHEA, chair, CIPP 
18:45 - 19:30 Networking drinks
19:30 - 19:35 Welcome
19:35 - 22:00 Networking buffet and activity

Day Two Programme

08:30 - 09:00 Registration, refreshments and exhibition 
09:00 - 09:05
Conference day two opening from CIPP 
Jason Davenport MCIPP MIoD, CEO, CIPP  
09:05 - 09:10 Introduction  
09:10 - 09:50
40 mins
Plenary three – motivational session  
09:50 - 09:55 Introduction  
09:55 - 10:35
40 mins
Plenary four – pensions update  
Andy Nicholls, FCIPP, industry liaison manager, The Pensions Regulator  
10:35 - 11:05 Networking and refreshments with exhibitors 
11:05 - 11:50
45 mins
STREAM THREE
Workshop 09
 
Payroll Leaders' Summit
Strategies for selecting the optimal benefits for your organisation
Ana Laiu MSc FCIPPdip, director of pay and reward, PPHE Hotel Group  
Workshop 10
 
Payroll and Pension Expertise
The tax cases update for payroll professionals   
Justine Riccomini MSc FFTA AIPA Chartered MCIPD ChFCIPP, head of tax, ICAS
Workshop 11
 
Payroll Service Provider
Complete anti-money laundering compliance
Samantha Grant, head of business development, IAB
Nikki Coles, deputy manager, compliance and professional standards, IAB
Workshop 12
 
Personal and Career Development
Soft skills panel
Nick Day ACIPP, managing director, JGA, Joanne Leather MCIPPdip, education manager, CIPP, Ian Hodson MSc ChFCIPPdip, director of people and culture, Housing 21, Helen Searle, partner, WH People
11:50 - 11:55 Comfort break
11:55 - 12:35
45 mins
STREAM FOUR
Workshop 13
 
Payroll Leaders' Summit
Artificial intelligence panel  
Brian Sparling ChFCIPPdip, Julie Lally, managing director - payroll, CIPHR, Hazel Tritschler MCIPP, head of people and OD operations and reward, University of Manchester, Lisa Batty MCIPPdip, principal HCM solution consultant, Oracle Corporation UK Ltd
Workshop 14
 
Payroll and Pension Expertise
CIPP bitesize training: ‘hot topic’ 
Fiona Smith MCIPPdip, training manager, CIPP
Workshop 15
 
Payroll Service Provider 
Payroll driving business and profits panel
Maria Mason MCIPPdip, national payroll partner, BDO LLP, Karen Thomson MSc ChFCIPPdip FHEA, UK payroll director, Anderson Anderson & Brown LLP, Louise Gray ChMCIPPdip, associate director, Evelyn Partners, Victoria Thatcher MCIPP, head of payroll, Rickard Lukin Limited
Workshop 16
 
Personal and Career Development
Neurodiversity - ways to help the future payroll professionals succeed 
Cybill Watkins MCIPP, group product legislation manager, Zellis UK Limited
12:35 - 13:35 Lunch and networking with exhibitors 
13:35 - 14:20
40 mins
Plenary five - NMW and holiday pay panel
Jeni Morris 
14:20 - 14:25 Comfort break
14:25 - 15:10
45 mins
STREAM FIVE
Workshop 17
 
Payroll Leaders' Summit
Cyber security, following the breadcrumb trail of potential risks in the payroll foodchain 
Will Jackson ACIPP, CEO, C2 Risk  
Workshop 18
 
Payroll and Pension Expertise
Global mobility panel 
Moniza Syeda BSc (Econ) Hons., ACA, PGCE(PCE) MCIPP, head of international tax, Tolley (LexisNexis UK), Patricia Conway MSc, FCIPP, Ros Hendren MSc, CMgr FCMI dip, FCIPPdip, FHEA, consultant, Well Paid Consulting, Wendy Muirhead, partner, WH People
David Field, global mobility director, RSM   
Workshop 19
 
Payroll Service Provider
Data analytics for payroll  
Workshop 20
 
Personal and Career Development
A shepherdess without sheep: can you lead without a team? 
Polly Sinclair MSc FCIPPdip MSET, programme tutor, West Suffolk College
15:10 - 15:40 Networking and refreshments with exhibitors  
15:40 - 15:50 Prize draw announcements with exhibitors 
15:50 - 15:55 Overseas guest welcome 
15:55 - 16:35
40 mins
Plenary six -  HMRC session
16:35 - 16:40 Conference close  
19:30 - 01:00 The CIPP’s Annual Excellence Awards and entertainment